# SDR UALA2011062203059

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 38,732 hours, 4,732 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MLG DOOR UNSAFE LIGHT INOP.  RELAMPED, NO HELP.  ACCOMPLISHED WIRE CONTINUITY CHECKS FROM MLG DOOR UNSAFE LT PRESS TO TEST SWITCH S32017 TO LIGHT L32201.  WIRING CHECKS GOOD.  SUSPECT RIGHT MLG DOOR RELEASE SAFETY VALVE MODULE M32283.  CLEANED CONNECTOR AT RT MLG SAFETY VALVE MODULE, OPS CHECKS NORMAL, PRESS TO TEST NORMAL.
